RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Muranov, Shakhriddin Abdullaevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:43
Abstract pages:223
Full texts:22
References:28
E-mail:

http://www.mathnet.ru/eng/person138930
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Sh. A. Muranov, “On estimates for oscillatory integrals with phase depending on parameters”, Ufimsk. Mat. Zh., 11:4 (2019),  79–91  mathnet; Ufa Math. J., 11:4 (2019), 78–90  isi  scopus
2018
2. I. A. Ikromov, Sh. A. Muranov, “Estimates of Oscillatory Integrals with a Damping Factor”, Mat. Zametki, 104:2 (2018),  200–215  mathnet  elib; Math. Notes, 104:2 (2018), 218–230  isi  scopus

Presentations in Math-Net.Ru
1. Damped oscillatory integrals and Weierstrass polynomials
Sh. A. Muranov
Seminar of Laboratory of Theory of Functions "Modern Problems of Complex Analysis"
September 10, 2020 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020